| Catalog Number |
11-6400 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/03/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Following a patient fall, a post-operative radiograph identified a pedicle screw yoke disengaged from the screw shank.A procedure was performed to remove and replace the device.
Additional Manufacturer Narrative
The affected pedicle screw construct components that were removed and replaced were returned for evaluation.Evaluation is in process.
Additional Manufacturer Narrative
Updated to add codes for investigation findings and investigation conclusion.A review of production records did not identify any production or inspection issues related to the event.
Additional Manufacturer Narrative
D4: correction to primary unique device identifier.